Hi everyone, I had been taking bupropion xl at 150mg for about 3 months and found that I still felt a bit down at times. I shared this with my doctor and she suggested that I begin taking 300mg. It's been a week so far, and I find that I am more anxious, forgeful, and lazy! I am 112lbs and female, so am not sure if that has anything to do with it. I have a bottle of 150mg just incase I can't handle, but I wonder if I should just stick it out for another week or so to see how I feel then. Has anyone ever had a similar experience when increasing dosage from 150mg to 300mg? Any insight on the benefits of staying with 300mg despite initial side effects?
There is always LIGHT at the end of the tunnel. I haven't every tried Bupropion so I won't be able to help you with that particular one, but I have taken antidepressants n I'm on an antidepressant now. With some of Us a certain antipressent will work an another might not or won't. It can be different for each of Us. Sometimes you have to adjust to a new medication and for most antidepressants there are side affects. If the problem/affects doesn't go away and resides or worsens. Then you tell this doctor immediately. He will change your prescription to another. And if you just feel uncomfortable about it, also share that with your doctor. He will explain all your concerns n worries. Remember it takes time for any medicine to start working. And sometimes,not always,it gets worse before better. I hope you get through this quickly! Give us an update? God bless :)
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jul 2016 • 1 answer
Updated 15 Nov 2016 • 1 answer
Updated 4 Oct 2016 • 2 answers
Updated 3 Oct 2017 • 2 answers
Updated 19 Aug 2018 • 2 answers